# SDR QXEA2021090100426

- Difficulty date: September 1, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 12,408 hours, 7,307 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bonding Jumper
- Condition: Cut
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL AT THE GATE, GATE AGENT REPORTED MAIN CABIN DOOR EXTREMELY DIFFICULT TO OPEN.(OUTSIDE DOOR LEVER STUCK HALF WAY AND REQUIRED EXCESSIVE FORCE TO OPEN). REMOVED FROM SERVICE. FOUND TYPE 3 BONDING JUMPER FROM SUPPORT ARM TO DOOR CUT. DOOR OPERATES NORMALLY WITH CABLE REMOVED. DEFERRED BONDING JUMPER. AIRCRAFT RETURNED TO SERVICE.
